# SDR IPXA2019110848769

- Difficulty date: October 26, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398140120100
- Condition: Cracked
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN FLOOR SUPPORT (PROFILE) IS CRACKED AT R/H SIDE FR 80/82.REMOVED AND REPLACED CRACKED MAIN CABIN FLOOR SUPPORT (PROFILE) AT RT SIDE FR 80/82 IAW A300 SRM 51-40-21. (MINOR)
